# SDR 04FDEA00322

- Difficulty date: February 5, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7786503
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT. LT TUNNEL LONGERON NR 34 AFT OF FRAME AT STA 1621 FOUND WITH CHAFE MARKS. COMPLIED WITH FEDEX EA 1-5310-75254. BS 1622 LONGERON 34 LT REPAIR.
